# SDR SIMA201113801

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 23,354 hours, 20,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 2015061001
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4425 THE CREW REPORTED THAT DURING THE CLIMB, THE  CABIN RATE AND CABIN ALTIMETER REPEATEDLY SHOWED DASHES AND THE CABIN PRESSURIZATION FLUCTUATED EXCESSIVELY.  THE CAPTAIN ELECTED TO RETURN TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GROUND CONNECTION SEAL IAW  AMM 21-22-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
